# SDR DALA2019091805389

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 51,797 hours, 35,757 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FWD AND AFT FACES OF THE RHS FIXED BRACE ATTACH LUG. REPAIRED PER ER/A 581446-14 REV ORIGINAL. ASSOCIATED ER/A 14-581446 ADDED FOR AC 9518. (LP #1276499)
